# SDR YV3R2021060900461

- Difficulty date: June 1, 2021
- Submitted: June 9, 2021
- Operation: General aviation
- Aircraft: N715SG
- Make and model: Robsin R44
- Aircraft serial: 1261
- Aircraft time: 6,567 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 7852
- Condition: Defective
- Part time: 9 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE NEEDLE PEGS WITH POWER APPLIED.
